Advances in Differential Equations
Current Volume

Transport and equilibrium in non–conservative systems

Nonlinear travelling waves on complete Riemannian manifolds

Elliptic and parabolic equations with Dirichlet conditions at infinity on Riemannian manifolds

  • P. Mastrolia, D.D. Monticelli,and F. Punzo

    Volume 23, 2018, pages 89-108

Sign-changing solutions for non-local elliptic equations involving the fractional Laplacain

Almost global existence of weak solutions for the nonlinear elastodynamics system for a class of strain energies

  • Sébastien Court and Karl Kunisch

    Volume 23, 2018, pages 135-160

On the focusing energy-critical fractional nonlinear Schrödinger equations

  • Yonggeun Cho, Gyeongha Hwang, and Tohru Ozawa

    Volume 23, 2018, pages 161-192

Global regularity of the 2D magnetic Bénard system with partial dissipation

Asymptotics for the modified Boussinesq equation in one space dimension

  • Nakao Hayashi and Pavel I. Naumkin

    Volume 23, 2018, pages 239-294

The Friedrichs extension for elliptic wedge operators of second order

  • Thomas Krainer and Gerardo A. Mendoz

    Volume 23, 2018, pages 295-328

Regularity and time behavior of the solutions of linear and quasilinear parabolic equations

Regularity and singularity of the blow-up curve for a wave equation with a derivative nonlinearity

Mountain pass solutions for the fractional Berestycki-Lions problem

Local well-posedness and global existence for the biharmonic heat equation with exponential nonlinearity

  • Mohamed Majdoub, Sarah Otsmane, and Slim Tayachi

    Volume 23, 2018, pages 489-522

Weak solvability for Dirichlet partial differential inclusions in Orlicz-Sobolev spaces

  • Nicusor Costea, Gheorghe Morosanu, and Csaba Varga

    Volume 23, 2018, pages 523-554

Existence results for non-local elliptic systems with nonlinearities interacting with the spectrum

  • Olimpio H. Miyagaki and Fabio R. Pereira

    Volume 23, 2018, pages 555-580

Diffusion phenomena for the wave equation with space-dependent damping term growing at infinity

  • Motohiro Sobajima and Yuta Wakasugi

    Volume 23, 2018, pages 581-614

Ground and bound state solutions for a Schrödinger system with linear and nonlinear couplings in $\mathbb{R}^N$

  • Kanishka Perera, Cyril Tintarev, Jun Wang, and Zhitao Zhang

    Volume 23, 2018, pages 615-648

Nonlinear travelling waves on complete Riemannian manifolds

Traveling waves in a simplified gas-solid combustion model in porous media

  • Fatih Ozbag, Stephen Schecter, and Grigori Chapiro

    Volume 23, 2018, pages 409-454